# SDR CA080314002

- Difficulty date: March 13, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Condition: Fire
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A, F, B

## Discrepancy

(CAN) AC LANDED, AFTER THE PILOT HAD DECLARED AN EMERGENCY FURTHER TO A FIRE ON ENG NR 2. THE AC FLEW IN CRUISE AT FL 220, WHEN THE PILOT GOT A FIRE ALARM ON ENG 2. THE TEMP (ITT) OF ENGINE SHOWED CLEARLY THAT AN ACTUAL FIRE HAD BROKEN OUT. PILOT DECLARED AN EMERGENCY, APPLIED THE FIRE DRILL, ACTIONED THE FIRE PROTECTION SYS (BOTH BOTTLES) AND WENT IN AN EMERGENCY DESCEND TOWARDS AIRPORT. DURING DESCEND, THE TEMP OF ENG NR 2 STAYED AT A HIGHER LEVEL (760 DEGREE C) THAN ENG NR 1 (600 DEGREE C). THE AC LANDED SAFELY, ATC PERSONNEL WITNESSED A SLIGHT BLACK SMOKE COMING FROM THE ENGINE. THE FIRE BRIGADE WENT INTO ACTION AND USED FIRE EXTINGUISHING AGENT, BUT DID NOT REPORT HAVING ACTUALLY SEEN FLAMES. (TC NR 20080314002)
